On some approaches to the construction of adjoint operators in nonlinear problems
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 126-134
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1994_203_a12,
author = {G. I. Marchuk},
title = {On some approaches to the construction of adjoint operators in nonlinear problems},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {126--134},
year = {1994},
volume = {203},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1994_203_a12/}
}
G. I. Marchuk. On some approaches to the construction of adjoint operators in nonlinear problems. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Selected problems of mathematical physics and analysis, Tome 203 (1994), pp. 126-134. http://geodesic.mathdoc.fr/item/TM_1994_203_a12/